Smoothing effect for Schrödinger evolution equation via commutator algebra
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1996-1997), Exposé no. 20, 13 p.
@article{SEDP_1996-1997____A20_0,
     author = {Doi, Shin-ichi},
     title = {Smoothing effect for {Schr\"odinger} evolution equation via commutator algebra},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:20},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1996-1997},
     mrnumber = {1482826},
     zbl = {1054.58012},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1996-1997____A20_0/}
}
TY  - JOUR
AU  - Doi, Shin-ichi
TI  - Smoothing effect for Schrödinger evolution equation via commutator algebra
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:20
PY  - 1996-1997
DA  - 1996-1997///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_1996-1997____A20_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1482826
UR  - https://zbmath.org/?q=an%3A1054.58012
LA  - en
ID  - SEDP_1996-1997____A20_0
ER  - 
Doi, Shin-ichi. Smoothing effect for Schrödinger evolution equation via commutator algebra. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1996-1997), Exposé no. 20, 13 p. http://www.numdam.org/item/SEDP_1996-1997____A20_0/

[Cr] W. Craig, Les moments microlocaux et la regularité des solutions de l’équation de Schrödinger, Seminaire, Equations aux Dérivées Partielles, Ecole Polytechnique (1995-1996), No. 20. | EuDML 112132 | Numdam | MR 1604378 | Zbl 0899.35084

[CKS] W. Craig, T. Kappeler and W. Strauss, Microlocal dispersive smoothing for the Schrödinger equation, Commun. Pure Applied Math. 48, 769-860 (1995). | MR 1361016 | Zbl 0856.35106

[Do1] S. Doi, Smoothing effects of Schrödinger evolution groups on Riemannian manifolds, Duke Math J. 82 (1996), 1-28. | MR 1387689 | Zbl 0870.58101

[Do2] S. Doi, in preparation.

[GIS] C. Gérard, H. Isozaki, and E. Skibsted, Commutator algebra and resolvent estimates, Advenced Studies in Pure Mathematics 23, 69-82 (1994). | MR 1275395 | Zbl 0814.35086

[KR] L. Kapitanski and I. Rodianski, Regulated smoothing for Schrödinger evolution, International Mathematics Research Notices No 2, 41-54 (1996) | MR 1383951 | Zbl 0859.35146

[KS] L. Kapitanski and Y. Safarov, Dispersive smoothing for Schrödinger equations, Mathematical Research Letters 3, 77-91 (1996) | MR 1393385 | Zbl 0860.35016

[Ya] K. Yajima, Smoothness and non-smoothness of the fundamental solution of time dependent Schrödinger equations, Commun. Math. Phys. 181, 605-629 (1996). | MR 1414302 | Zbl 0883.35022

[Ze] S. Zelditch, Reconstruction of singularities for solutions of Schrodinger’s equation Commun. Math. Phys. 90, 1-26 (1983). | MR 714610 | Zbl 0554.35031